# SDR FDKA200706315

- Difficulty date: June 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,405 hours, 14,806 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT COWLING PANEL 414, HAS CHAFE DAMAGE TO THE FRAMES FROM CONTACT WITH THE FORWARD AND AFT STAY RODS.  REPAIRED DAMAGE.
